# SDR SWAA2024090929623

- Difficulty date: August 23, 2024
- Submitted: September 9, 2024
- Operation: Air carrier
- Aircraft: N7847A
- Make and model: Boeing 737752
- Aircraft serial: 34297
- Aircraft time: 56,256 hours, 32,341 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Plate
- Condition: Deteriorated
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED GIRT BAR FITTING HARDWARE AND PLATE OF SERVICE DOOR AT FWD GALLEY AREA 2024-455105<[01] REPLACED GIRT BAR FITTING HARDWARE AND PLATE OF SERVICE DOOR AT FWD GALLEY AREA I.A.W B737-700 AMM 25-66-02-400-801 STEP 3.D;[02] REPLACED GIRT BAR FITTING HARDWARE AND PLATE OF SERVICE DOOR AT FWD GALLEY AREA I.A.W B737-700 AMM 25-66-02-400-801 STEP 3.D. JOB COMPLETED.
